# SDR DALA2025081906210

- Difficulty date: August 13, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 10,979 hours, 4,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Overrotated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO DELAY TAKEN FOR AFT LEFT DOOR EOAM MODE SELECT LEVER BEING FOUND IN THE OVER-CENTERED POSITION PLZ SETUP TO CHECK THE RIGGING OF THE EOAM TRIGGER PER A220 AMP 52- 12-08-01.CHECKED R/G OF L2 DOOR EOAM TRIGGER PER A220 AMP 52-12-08. FOUND OUT OF RIG. RIGGED EOAM TRIGGER ADJUSTMENT PER A220 AMP 52-12- 08. SLIDE PIN INSTALLED AND REMOVED. EOAM DISARMED AND RE-ARMED. C/W RII OF LEFT AFT PAX DOOR TRIGGER PER A220 AMP 52-12-08. ADJUSTMENT VERIFIED. SLIDE PIN RMVD AND EOAM REARMED AND PIN REMOVED. RII COMPLETE. (LP# 1140471)
